Hello girls - need advice

Discussion in 'Trying To Conceive' started by Annamumof2, Aug 27, 2009.

  1. Annamumof2

    Annamumof2 Mum to 2 boys 2 girls

    Joined:
    Jun 12, 2009
    Messages:
    4,247
    Likes Received:
    0
    still no sign of the :witch: done a few tests and they was :bfn: today i have been very tired and the past hour i have been having period pains but no sign of it coming still

    i have no idea what to do i will be 2 months late soon i think

    my first period when i finished the jab was 5th July got 7 days if i can remember i didnt start having unprotected :sex: till 1st Aug, 8th Aug, 17th Aug and a few more times

    what is going on? please please help me girls
     
  2. Csunshine013

    Csunshine013 Well-Known Member

    Joined:
    Mar 23, 2009
    Messages:
    6,580
    Likes Received:
    0
    Sometimes it just takes our bodies longer to get back to normal.

    Good Luck!
     
  3. Annamumof2

    Annamumof2 Mum to 2 boys 2 girls

    Joined:
    Jun 12, 2009
    Messages:
    4,247
    Likes Received:
    0
    see i dont understand it thought because the doctor told me last month when i was in hospital that when i had the period the doctors said that my body has flushed the jab out that is how i got my period back so quick
     
  4. Crypto1976

    Crypto1976 Guest

    It still doesnt mean you will be regular even if its out fo your system, that can take up to a year. XX
     
  5. Annamumof2

    Annamumof2 Mum to 2 boys 2 girls

    Joined:
    Jun 12, 2009
    Messages:
    4,247
    Likes Received:
    0
    true

    i'm just worried incase its hiding something because of the tablets i am on i dont want to hurt the baby
     
  6. Csunshine013

    Csunshine013 Well-Known Member

    Joined:
    Mar 23, 2009
    Messages:
    6,580
    Likes Received:
    0
    Did you have a normal cycle before the jab?

    I was on it for years at two different times and my body has always been regular 28 day cycle and it went right back. I just have read on here about cycles being messed up or being longer than normal. Hope this helps if not I would call your dr and talk to him.

    Sorry your having such a bugger with it.
     
  7. Crypto1976

    Crypto1976 Guest

    Do you think you are pregant, and are you supposed to be trying if you are on medication?
     
  8. Annamumof2

    Annamumof2 Mum to 2 boys 2 girls

    Joined:
    Jun 12, 2009
    Messages:
    4,247
    Likes Received:
    0
    i'm not trying but not proventing it, and i will get the all clear next week i got told that when i do fall tell them right away so they can change my blood thinners to the jabs
     
  9. Annamumof2

    Annamumof2 Mum to 2 boys 2 girls

    Joined:
    Jun 12, 2009
    Messages:
    4,247
    Likes Received:
    0
    i was every 28days, i was on the jab for 2 years but couldnt understand how i got a period so quick till the doctor told me my body was under stress and that flushed the jab out so i was no longer safe
     
  10. Crypto1976

    Crypto1976 Guest

    Hmmm I think if it was me I would not be trying until the all clear however I guess its up to you. Good luck. X
     
  11. banana1011

    banana1011 Well-Known Member

    Joined:
    Jul 23, 2009
    Messages:
    1,106
    Likes Received:
    0
    I may be slow here, but what is the jab?
     
  12. Csunshine013

    Csunshine013 Well-Known Member

    Joined:
    Mar 23, 2009
    Messages:
    6,580
    Likes Received:
    0
    I would call the Dr on that one hun Good luck. I stopped taking all my meds prior to ttc as it can hang out in your body for longer than you think.
     
  13. Annamumof2

    Annamumof2 Mum to 2 boys 2 girls

    Joined:
    Jun 12, 2009
    Messages:
    4,247
    Likes Received:
    0
    i cant stop taking my meds i'm on them for life
     
  14. Annamumof2

    Annamumof2 Mum to 2 boys 2 girls

    Joined:
    Jun 12, 2009
    Messages:
    4,247
    Likes Received:
    0
    the depo jab is to stop you falling pregnant
     
  15. Annamumof2

    Annamumof2 Mum to 2 boys 2 girls

    Joined:
    Jun 12, 2009
    Messages:
    4,247
    Likes Received:
    0
    i will get the all clear as there just checking my B12 levels and there fine now, ive been taking my meds on time and i am due for my next B12 in october

    the other meds are to do with my clot i am on them for life now, but the doctor said that once my B12 levels are fine then i can ttc

    like i said i'm not ttc but i am not stopping falling as the doctor said that if i fall then i fall they will not stop me.
     
  16. Crypto1976

    Crypto1976 Guest

    I thought you said you were worried these my harm the baby?
     
  17. Csunshine013

    Csunshine013 Well-Known Member

    Joined:
    Mar 23, 2009
    Messages:
    6,580
    Likes Received:
    0
    I wouldn't let it stress me out to much. Just your body adjusting to not being on the jab.

    :hugs:
     
  18. Annamumof2

    Annamumof2 Mum to 2 boys 2 girls

    Joined:
    Jun 12, 2009
    Messages:
    4,247
    Likes Received:
    0
    the blood thinners can that is why the doctor said that as soon as i get a :bfp: tell them and they will change from tablets to a jab in my tummy
     
  19. Crypto1976

    Crypto1976 Guest

    Good luck hun, XXXX
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice